# SDR CALA2013092791513

- Difficulty date: September 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 76,529 hours, 28,767 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: EA5106CW
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AFT LEFT WINDOW LIGHT INOPERATIVE.  REPLACED A NEW FLUORESCENT PCN 560-3467.  OPERATIONS CHECKED SATISFACTORY.
